# SDR UPS98226021

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 595-684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (4-25-02) ON MAIN DECK SEAT TRACK FLANGE FASTENER HOLES, AS MARKED AT BS 595-BS 684 RBL 23, WL 208.  REMOVED OUT OF LIMITS SECTION OF SEAT TRACK, FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK AND REPAIR PARTS IAW SRM 51-10-2, 53-10-5, 51-20-151.
